# SDR COMA0060954

- Difficulty date: August 31, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Aircraft time: 14,987 hours, 14,659 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, SEVERAL EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING/LIGHTS AND ALL LIGHTS OPERATED NORMALLY.  (M)
